Open Access
Translator Disclaimer
June, 1993 Asymptotic Properties of Self-Consistent Estimators Based on Doubly Censored Data
M. G. Gu, C.-H. Zhang
Ann. Statist. 21(2): 611-624 (June, 1993). DOI: 10.1214/aos/1176349140

Abstract

This paper concerns self-consistent estimators for survival functions based on doubly censored data. We establish strong uniform consistency, asymptotic normality and asymptotic efficiency of the estimators under mild conditions on the distributions of the censoring variables.

Citation

Download Citation

M. G. Gu. C.-H. Zhang. "Asymptotic Properties of Self-Consistent Estimators Based on Doubly Censored Data." Ann. Statist. 21 (2) 611 - 624, June, 1993. https://doi.org/10.1214/aos/1176349140

Information

Published: June, 1993
First available in Project Euclid: 12 April 2007

MathSciNet: MR1232508
zbMATH: 0788.62029
Digital Object Identifier: 10.1214/aos/1176349140

Subjects:
Primary: 62G05
Secondary: 62E20, 62G20, 62G30

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.21 • No. 2 • June, 1993
Back to Top